Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Leaking clear liquid from eye, diagnosed normal, prescribed Alrex drops with steroid. But it is back, suggestion?

Yes Thank You My eyes have been leaking clear liquid and will not stop I went to the eye doctor and they said nothing is wrong ,they also now look dull and look like I am high but I am not . They are welling up all day I can not read are function well I have to drain my eyes all day long . The eye doctor gave me Alrex drops with steroid in them and it stopped a little bit , but is back and my eyes look bad
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Hello,
It seems from the history that you are having watering from the eyes. The common causes fro watering are
Oversecretion of tears as in inflammations of the conjunctiva, cornea, sclera, dry eye....,
Obstruction to the tears by conditions like dacryocystits...

Since you have mentioned in history as it is clear liquid it is most probably realted to over secretion of tears as in inflammation of conjunctiva, cornea, dry eye...

Kindly do consult ophthalmoloist and undergo complete examination and appropriate treatment accordingly.

Thank you
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor